# SDR USAA990508

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 6635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND TWO .75 INCH CRACKS AT FORWARD END OF BEAD IN PRESSURE DECK/FLOOR AT STTION 6635 LBL 33. INSTALLED DOUBLER PER EA 64506 AND REV EA 64506A.  (M)
